# SDR CA981006019

- Difficulty date: September 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Data Recorder
- Part number: 9804100DXUN
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FDR REMOVED TO DO INCIDENT READOUT.  NO 'FDR FAIL' CAUTION LIGHTS REPORTED.  COULD NOT GET DATA READOUT.  THEN DID ATU RETURN TEST WHICH FAILED.
